# SDR A6WA200640281

- Difficulty date: June 28, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3198041
- Condition: Corroded
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ATTACH HINGE HALF IS CORRODED ON IB SIDE FOR TOP STEP.  MAINTENANCE REMOVED DAMAGED HINGE BY REMOVING SCREWS, INSTALLED NEW SERVICEABLE HINGE BY INSTALLED NEW SCREWS IAW CRJ AMM 20-21-00-910-801.  (M)
